Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
|truhawk - Sun May 20, 2007 10:14 pm|
I am a 23 year old male and i think i have a problem. I began masterbating when i was about 15 and i was doing it everyday, sometimes up to four times. The problem is that now i cannot keep an erection. There are times when I cannot even get an erection when the time comes. Sometimes this happens when i masturbate by myself. Not only is this incredibly embarassing, but it was a major downfall in my last couple of relationships. On the few times i have used cialis, i found i kept an erection once, and the viagra sample hasnt helped either. Have I done permanent damage to myself? I need any help you can offer. Thank you
|Dr. Chan Lowe - Sun May 20, 2007 11:58 pm|
I would recommend that you see a urologist for some blood vessel evaluation to see if there are any problems with your erection tissue.
It seems unlikely that you have done any physical damage from your previous history. A urologist will be able to guide the work up for you.
There are many other factors beyond blood flow that affect the ability to cause and maintain an erection. All these factors should be evaluated.
|truhawk - Tue May 22, 2007 1:53 am|
Would you by any chance be able to name any ot the other factors?
|Dr. Chan Lowe - Wed May 23, 2007 3:12 pm|
Other factors include psychological stresses (good and bad), medications that may be affecting erection ability, hormonal imbalances and other diseases that may affect the peripheral arteries (such as diabetes).
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.